# SDR TRBA2007113

- Difficulty date: December 16, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 28,207 hours, 26,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3011210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER STAIR EMERGENCY FLOOD LIGHT IS INOP.  REMOVED AND INSTALLED ENTRANCE DOOR EMERGENCY LIGHT AS PER MM 33-51-00.
